# SDR XN0A1324

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,191 hours, 18,877 cycles
- Engine: Ge CF650C2
- Engine time: 37,645 hours, 16,336 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 1 BLEED LIGHT ON, NO PRESSURIZATION ACCOMPANIED BY REGULATOR FAULT LIGHT.  NR 2 BLEED HIGH TEMP LIGHT ACCOMPANIED BY BLEED FAULT LIGHT.  REMOVED AND REPLACED NR 1 ENGINE IAW ENA EO 008-08 AND A300 AMM CHAPTER 71-00-00 PAGES 401 THRU 448.  GROUND CHECKS NORMAL, NO LEAKS NOTED.  REMOVED AND REPLACED FAN AIR VALVE AND PRECOOLER IAW A300 AMM CHAPTERS 36-11-15 AND 36-11-16.  GROUND CHECKS NORMAL DURING ENGINE RUNS.
